The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (173 KB) | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 4, 2006, pp. 535–554
DOI: 10.4171/ZAA/1306

Published online: 2006-12-31

The Hilbert Problem for Generalized Q-Holomorphic Functions

Sezayi Hizliyel[1]

(1) Uludag University, Gorukle Bursa, Turkey

In this work, we extended classical Hilbert boundary value problem to generalized $Q$-holomorphic functions by replacing the condition that the solution vanishes at infinity by that the solution has a finite order of growth at infinity.

Keywords: Generalized Beltrami systems, Q-Holomorphic functions, Hilbert boundary value problem

Hizliyel Sezayi: The Hilbert Problem for Generalized Q-Holomorphic Functions. Z. Anal. Anwend. 25 (2006), 535-554. doi: 10.4171/ZAA/1306